| Model Number |
64-1181/16 |
| Medical Device Problem Codes |
Fracture (1260); Off-Label Use (1494)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was noticed during a surgery that the tip of the 2.0mm hex screwdriver was broken off prior to use.[customer].
Event or Problem Description
Additional Manufacturer Narrative
The review of this device history record is currently not possible due to temporarily unavailable archive data.The investigation is based on the visual inspection of the complaint sample provided.This visual inspection is considered sufficient to analyze the extent of the error.This is the final supplemental report, the complaint is closed.